MAUDE Adverse Event Report: COVIDIEN KANGAROO; PUMP, INFUSION

COVIDIEN KANGAROO; PUMP, INFUSION
Model Number 392455
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The customer states that the enteral feeding pump was shutting off.There was no patient involvement.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed and the customer states ¿the device keeps on shutting off.¿ the unit was triaged and the reported issue could not be confirmed at this time.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key6830774
Report Number1282497-2017-05320
Device Sequence Number1430968
Product Code FRN
UDI-Device Identifier10884521006652
UDI-Public10884521006652
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Model Number392455
Device Catalogue Number392455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2017
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer08/09/2017
08/08/2018
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date07/27/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1